MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM TECHNIQUE DEEP CLEAN; TOOTHBRUSH, MANUAL

SUNSTAR AMERICAS, INC. GUM TECHNIQUE DEEP CLEAN; TOOTHBRUSH, MANUAL
Model Number 525TPA1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
My toothbrush snapped in half during normal use has used the toothbrush like twice.States this is the second time that this has happened with this brush type.(no harm cause replacement and return envelope (b)(6) 2026).Received response (b)(6) 2026 that she has received the replacement brush but she had threw out the toothbrush after sending photo.

Brand Name
GUM TECHNIQUE DEEP CLEAN
Common Device Name
TOOTHBRUSH, MANUAL
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer Contact
darren scheer
301 e. central road
schaumburg, IL 60195
8133633004
MDR Report Key25237213
Report Number1413787-2026-00287
Device Sequence Number9563174
Product Code EFW
UDI-Device Identifier00070942008112
UDI-Public00070942008112
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number525TPA1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date05/20/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown